# SDR 95ZZZX1159

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc LIO360C1E6
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES103910881
- Condition: Cracked
- Location: Magneto
- Component: Electrosys, 103493653
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER CUSTOMER INSTRUCTIONS, COIL CRACK WAS NOTED.  REMOVED AND TESTED COIL.  FOUND HIGH VOLTAGE LEAK OUT FROM CRACK.  SUSPECT CAUSE MAY BE FROM MANUFACTURE DATE STAMP IN INSULATION.  CRACK LOCATION ABOUT 1 INCH FROM OUTPUT TAB.
